MAUDE Adverse Event Report: H A MUI ENTERPRISES INC MUI SCIENTIFIC; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)

H A MUI ENTERPRISES INC MUI SCIENTIFIC; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Model Number SR1B
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Nurse inserted balloon and catheter into the rectum and inflated balloon.Patient was unable to deliver balloon into commode.Nurse deflated balloon and remove catheter.Balloon was found to have been missing from the catheter.Upon evaluation it was noted that patient had retained balloon in rectum.A flexible sigmoidoscopy had to be performed to remove the balloon.

Brand Name
MUI SCIENTIFIC
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Manufacturer (Section D)
H A MUI ENTERPRISES INC
4221 picadilly drive
fort collins CO 80526
MDR Report Key18865185
Report Number18865185
Device Sequence Number20866980
Product Code FFX
UDI-Device Identifier00678467000774
UDI-Public(01)00678467000774
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/19/2023
Report Date (Section F) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSR1B
Device Lot Number230718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale
Patient Weight56 KG
Date Report Sent to FDA12/19/2023